# SDR DL72S971853

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483DA
- Make and model: Boeing 727232
- Aircraft serial: 20863
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-2 LETTER CHECK, .5 INCH CRACK IN RADIUS OF R-1DOOR FRAME UPPER AFT CORNER JUST BELOW EXTERIOR SKIN.  REPAIR PER M/M 52-12-0.
